Simple algebraic solutions to the kinetic problems of triangle, quadrangle and pentangle reactions

Tóbiás, Roland József, Tasi, Gyula: Simple algebraic solutions to the kinetic problems of triangle, quadrangle and pentangle reactions.
Journal of Mathematical Chemistry, 54 (1). pp. 85-99. ISSN 0259-9791 (2016)

[img]
Preview
Text
Tóbiás.pdf - Published Version

Download (515kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Mathematical Chemistry
Date: 2016
Volume: 54
Number: 1
Page Range: pp. 85-99
ISSN: 0259-9791
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3077368
DOI id: https://doi.org/10.1007/s10910-015-0550-2
Date Deposited: 2016. Sep. 07. 11:45
Last Modified: 2019. Jun. 19. 17:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7901
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year